MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol), model diu450, was implanted in the patient¿s right eye.During the postoperative exam the patient reported adequate distance visual acuity but experienced double vision, shadowing, and blurred near vision - able to see distance but unable to read.The issue impacted the patient¿s activities of daily living.The lens was explanted during a secondary surgical procedure.No unplanned vitrectomy or sutures were reported.The patient¿s current status is unknown.Preoperative best corrected visual acuity was reported as 20/30 with shadowing; postoperative visual acuity was not provided.Directions for use were followed.The complaint device was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Section a4, a5, and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is between august 28, 2025 to october 23, 2025.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23590382
Report Number3012236936-2025-000290
Device Sequence Number21371249
Product Code MJP
UDI-Device Identifier05050474748798
UDI-Public(01)05050474748798(17)260825
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model NumberDIU450
Device Catalogue NumberDIU450U145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale